Decompositions of set functions
L. Drewnowski (1973)
Studia Mathematica
Similarity:
L. Drewnowski (1973)
Studia Mathematica
Similarity:
Charles W. Swartz (1985)
Mathematica Slovaca
Similarity:
L. Drewnowski (1975)
Studia Mathematica
Similarity:
David Pollard (1976)
Studia Mathematica
Similarity:
Iwo Labuda (1974)
Studia Mathematica
Similarity:
N. Peck, Horacio Porta (1973)
Studia Mathematica
Similarity:
James E. Huneycutt Jr. (1971)
Annales de l'institut Fourier
Similarity:
In 1955, A. Revuz - Annales de l’Institut Fourier, vol. 6 (1955-56) - considered a type of Stieltjes measure defined on analogues of half-open, half-closed intervals in a partially ordered topological space. He states that these functions are finitely additive but his proof has an error. We shall furnish a new proof and extend some of this results to “measures” taking values in a topological abelian group.
Maharam, Dorothy (1987)
Portugaliae mathematica
Similarity: